International Mathematical Forum, Volume (2), No (25), Year (2007-1) , Pages (1241-1251)

Title : ( New ROW-type scheme with weak order 2 for approximating stochastic differentisl equations )

Authors: Ali Reza Soheili , M. Allahdadi ,

Citation: BibTeX | EndNote

In this paper, we will define a new Rosenbrock-Wanner type scheme (ROW) for solving stochastic differential equations (SDEs). By applying the corresponding order conditions,an implicit four stage ROW-type scheme with weak order 2 be introduced and compared its results with the explicit ten stage ROW-type scheme.

Keywords

, Stochastic differential equations, ROW method, order conditions, weak
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016063,
author = {Soheili, Ali Reza and M. Allahdadi},
title = {New ROW-type scheme with weak order 2 for approximating stochastic differentisl equations},
journal = {International Mathematical Forum},
year = {2007},
volume = {2},
number = {25},
month = {January},
issn = {1312-7594},
pages = {1241--1251},
numpages = {10},
keywords = {Stochastic differential equations; ROW method; order conditions; weak order},
}

[Download]

%0 Journal Article
%T New ROW-type scheme with weak order 2 for approximating stochastic differentisl equations
%A Soheili, Ali Reza
%A M. Allahdadi
%J International Mathematical Forum
%@ 1312-7594
%D 2007

[Download]